# SDR 99FDEA00289

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N112FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19890
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Switch
- Part number: 1163P182
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A, E

## Discrepancy

99-174 - NR 3 ENGINE LOW OIL PRESS/FILTER BYPASS LIGHT CAME ON.  ENG SHUTDOWN ACCOMPLISHED.  REPLACED NR 3 ENG OIL FILTER BYPASS SWITCH PER MM 79-33-000-0.  REPLACED MAIN OIL STRAINER FILTER.  PERF ENG WINDMILLING TEST PER MM 72-00 PG 5100.  OPS CK GOOD.
